# SDR ASAA2025032756959

- Difficulty date: March 27, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N265AK
- Make and model: Boeing 737-900ER
- Aircraft serial: 41728
- Aircraft time: 30,535 hours, 10,054 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS IN ROW 6 & 10 AIRCRAFT RIGHT, FLICKERING ON AND OFF. GROUNDED - YES. RAN EMERGENCY LIGHT FOR 5 MIN. COULD NOT DUPLICATE LIGHT FLICKERING. OPS CHECK NORMAL.
